Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Meth addiction, have breathing difficulty, uncontrolled twitching, body jerks, bruised veins. Sign of heart attack?

i slam meth only 10 ccs every couple hours .n drink a beer my boyfriend makes me hav bad trips lik try n make me heart starts to hurt n i cant breathe i feel twitching n cant control my body jerks. i feel krazy n think im having heart attack all the time. i do meth all the time . i been up 3 days with 3 hours of sleep i ate fruit n water. my vains are brusied cuz i jus started slamming n he dont help me so there all messed up can i hav heart attack
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thanks for posting your query.

Yes, the chances of you having an heart attack is high. You need right treatment and rehabilitation now. Please consider this.

What you are doing is absolutely wrong and can adversely affect your life.

Apart from having a heart attack, there is a risk of sudden respiratory failure.

Please get back to normal life at the earliest.

Take care.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor